Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 27, Number 3

All articles in this issue are freely accessible.

The linear complex of conics
Earl E. Libman.
Trans. Amer. Math. Soc. 27 (1925), 265-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501310
On the Weddle surface and analogous loci
Arnold Emch.
Trans. Amer. Math. Soc. 27 (1925), 270-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501311
Algebraic surfaces with reducible bitangent and osculating hyperplanar sections
Maria Castellani.
Trans. Amer. Math. Soc. 27 (1925), 279-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501312
Polynomials of several variables and their residue systems
Aubrey J. Kempner.
Trans. Amer. Math. Soc. 27 (1925), 287-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501313
A criterion for the conformal equivalence of a Riemann space to a Euclidean space
Jesse Douglas.
Trans. Amer. Math. Soc. 27 (1925), 299-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501314
The deflection of a rectangular plate fixed at the edges
H. W. March.
Trans. Amer. Math. Soc. 27 (1925), 307-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501315
On irredundant sets of postulates
Alonzo Church.
Trans. Amer. Math. Soc. 27 (1925), 318-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501316
Three-dimensional manifolds of states of motion
Harold Hotelling.
Trans. Amer. Math. Soc. 27 (1925), 329-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501317
Relations between the critical points of a real function of $n$ independent variables
Marston Morse.
Trans. Amer. Math. Soc. 27 (1925), 345-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501318